Strict Uniformity in Ergodic Theory.
Mathematische Zeitschrift, Tome 135 (1973), pp. 221-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1973__135_172007,
author = {Georges Hansel},
title = {Strict {Uniformity} in {Ergodic} {Theory.}},
journal = {Mathematische Zeitschrift},
pages = {221--248},
year = {1973},
volume = {135},
zbl = {0261.54034},
url = {http://geodesic.mathdoc.fr/item/MZ_1973__135_172007/}
}
Georges Hansel. Strict Uniformity in Ergodic Theory.. Mathematische Zeitschrift, Tome 135 (1973), pp. 221-248. http://geodesic.mathdoc.fr/item/MZ_1973__135_172007/